# SDR COMA9610331

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: APT79100080D
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON POWER UP FOR TAKE OFF RIGHT ENGINE OIL PRESSURE WENT UP TO THE RED, 70 PSI.  ABORTED TAKEOFF.  REPLACED OIL PRESSURE TRANSDUCER, OPS CHECK GOOD.
